# SDR CA130211004

- Difficulty date: February 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 26,498 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 1005240731
- Condition: Failed
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) UPON LANDING, THE FLIGHT CREW NOTICED SMOKE BUILDING IN THE PASSENGER CABIN. THE ACFT WAS STOPPED ON THE RUNWAY, THE CIRCUIT BREAKER FOR THE FLAP MOTOR WAS PULLED AND ALL POWER AND ENGINES WERE SHUTDOWN.  MAINTENANCE PERSONNEL FOUND THE FLAP MOTOR TO BE THE CAUSE OF THE SMOKE. THE FLAP MOTOR AND GEARBOX ASSY WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
